# SDR 2012F00242

- Difficulty date: November 13, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N655BA
- Make and model: Beech 200BEECH
- Aircraft serial: BB655
- Aircraft time: 10,810 hours, 10,513 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 185
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, DEFROST AIR WAS APPLIED TO THE AIRCRAFT'S WINDSHIELD, WHICH RESULTED IN THE PILOT'S WINDSHIELD SHATTERING LESS THAN 2 MINUTES LATER. CREW SHUTDOWN ENGINES AND CONTINUED THE TRIP IN ANOTHER ACFT.  MX THEN REMOVED AND INSTALLED A NEW PILOT'S WINDSHIELD, IAW MM 56-10-00-201. AFTER THE SEALANT WAS CURED, PERFORMED OPS CHECK OF THE WINDSHIELD HEATING SYS AND ALSO LEAK CHECK, NO DEFECTS WERE NOTED.THE ACFT WAS THEN RELEASED FOR SERVICE.
